Apr 14, 2006
Hi Dr. Young, this is a follow-up question to the one I asked a week ago. I took my first dose of meds (sustiva and epzicom) yesterday(4/13/06). 2 pills once a day at night. I woke up this morning feeling a little woozy. I know this is normal, but I can't help but worry as to when the horrible side effects will start. Is this an unrealistic fear? Any suggestions on how to cope?
Thanks again for your advice.
| Response from Dr. Young
Thanks for your follow up.
It's good to hear back from you. The woozy feeling that you're experiencing is very common and usually at it's worst after the first dose. Sounds like your experiences haven't been too bad; they should continue to decline with time. I don't think that you have to be fearful of side effects, only attentive to their possibility.
The only other issue to be aware of is the abacavir allergic reaction (abacavir hypersensitivity reaction). This is a mixed group of symptoms of fever, rash, muscle aches, respiratory and gastrointestinal problems. These symptoms start gradually and worsen with subsequent doses. Should you develop this worsening pattern of symptoms, be sure to contact your doctor.
Good luck, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Touching Skin And HIV Transmission Risk
- Unprotected Sex Without Ejaculation Should I Get Test For HIV
- What Are The Chances Of Getting HIV From French Kissing?
- What Are The Chances Of Getting HIV From Genital Rubbing?
- What Is The Risk Of Getting HIV From Sucking Penis?
- What Is The Risk Of Lap Dance?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.